# SDR DALA2018022101101

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 54,812 hours, 17,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39-40 EMERGENCY LIGHT INOPERATIVE.   FOUND TWO BROKEN WIRES.  REPAIRED THE WIRES. REMOVED AND REPLACED THE POWER SUPPLY, OPS CHECKED OK  20-90-03.
